# SDR 07FDEA00833

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 39,637 hours, 27,669 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 720d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO STA 720D LWR BULKHEAD BEAM HAS CORROSION AT LBL25.  REMOVED AND REPLACED ANGLE IAW SRM 51-30-2.
